# SDR 99ZZZX1440

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 754189
- Condition: Failed
- Location: Cabin
- Component: Leigh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION AND PERFORMANCE TEST OF THE ELT, THE UNIT COULD NOT BE ACTIVATED BY MEANS OF THE G-SHOCK SWITCH USING REASONABLE FORCES.
